# SDR IXXA9800020

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, A CRACK WAS FOUND ON THE LOWER SPAR CAP STRAP AT STATION XW 475.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL REPAIR FILLER AND A REPAIR ANGLE IN ACCORDANCE WITH SERVICE REWORK DRAWING SR08570014 AND ENGINEERING ORDER 54-DC8-775
